Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The theory of functions of one Boolean variable


Author: Karl Schmidt
Journal: Trans. Amer. Math. Soc. 23 (1922), 212-222
MSC: Primary 06E30
DOI: https://doi.org/10.1090/S0002-9947-1922-1501199-1
MathSciNet review: 1501199
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06E30

Retrieve articles in all journals with MSC: 06E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501199-1
Article copyright: © Copyright 1922 American Mathematical Society